# SDR A6WA200940659

- Difficulty date: September 24, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 13,705 hours, 15,429 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FS 621.00, LBL 27.50, WL 130.00 AT THE END OF CARGO DOOR TRACK.  FS 621.00, LBL 27.50, WL 130.00 AT THE END OF CARGO DOOR TRACK REPAIRED IAW REO 601R-53-61-1541, REV B.  (K)
